# SDR FDEA201005301741

- Difficulty date: May 30, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 50,679 hours, 21,834 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5080
- Condition: Damaged
- Location: Bs 582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED AT STA 582, LBL 45.5.  REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED NEW SECTION USING BAC1520-792, 7178T6511, DIMS 241" LONG AND INSTALLED IAW EA F-5320-139586 "FUSELAGE - SEAT TRACK - INTERIM REPAIR OF SEAT TRACK LUG DAMAGE AT STA 582 LBL 45.5".
